# SDR AMWA87499

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 23,083 hours, 36,085 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1148100559
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE NIGHT CREW CALLED MAINT CONTROL TO REPORT CAPT'S BRAKES FELT SPONGY.  MAINTENANCE BLED BRAKES AS NEEDED.
